Hi, this is Arnab of 28 years. Since last 2 days I am having rashes on my palm and those are itchy as well. Thinking of the fact it is allergic, I took cetrizine. But no repite. please help me out. and what kind of medicine will help me?
I cannot confirm anything without an external examination but it can possibly be eczema. Maintain local hygiene. You may try using calamine lotion at the rash as it will help in soothing the skin. For mild to moderate cases a weak steroid may be helpful. Only in severe cases a higher potency steroid may be needed. Keep your skin well hydrated by applying moisturizers as dry skin may exacerbate eczema. Please get a clinical examination done by a dermatologist. I do hope it helps and do keep me posted for more queries.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.